Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Upchuck

Dianette is making me oilier?!

Recommended Posts

This is my second week of taking dianette and my skin and hair feels oilier then ever, I'm breaking out and my chest which was clearish before has now been invaded by little red spots and I swear I'm hairier then before too!! Whats happening is his normal? Someone help please.xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×